# SDR AT9900137

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A DENT OUT OF LIMITS AT STA 361R L-28R.  REMOVED FASTENERS, COLD WORKED DENT, HFCE INSPECTED DENT WITH NO CRACKS NOTED.  FABRICATED DOUBLER, FINGER DOUBLERS, DRILLED, COUNTERSUNK, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 53-04 FIG 38, 51-10-2, AND RES NR 99203.
